# SDR REXA2014062200615

- Difficulty date: June 22, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 15,558 hours, 9,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EMER LIGHTS ON FLOORING IN GALLEY AREA.  INSTALLED EMER LIGHT STRIP AS REQUIRED IN GALLEY AREA IAW AMM 33-51-01.  ACFT OK FOR SERVICE.
